MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZMR XL BODY NITRIDED CEMENTLESS 12/14 NECK; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ZMR XL BODY NITRIDED CEMENTLESS 12/14 NECK; PROSTHESIS, HIP
Catalog Number 00992307840
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure 3 years and 4 months post implantation due to a fall that resulted in a bone fracture.There is no further information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 00992202418 item name xl taper stem nitrided cementless 24 mm diameter 185 mm stem length lot # 62356797.G2: foreign: australia.H6: component code: stem.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d4;g3;h2;h3;h4;h6;h10 h6: component code: mechanical (g04) - stem no product was returned; however, a picture was provided.Visual examination of the provided picture identified the explanted stem and neck.Devices are covered in bio-debris.No further evaluation could be made from the provided images.Review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: periprosthetic fracture.A definitive root cause cannot be determined.The complaint is confirmed based on the medical records.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ZMR XL BODY NITRIDED CEMENTLESS 12/14 NECK
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21917222
Report Number0001822565-2025-01165
Device Sequence Number9022474
Product Code JDI
UDI-Device Identifier00889024157262
UDI-Public(01)00889024157262(17)280229(10)63855933
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K031572
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00992307840
Device Lot Number63855933
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexFemale